Posted by Hope
on October 23, 2000 at 13:13:23:
In Reply to: Stress & Dilantin & Computer Screens posted by Ed Long on October 19, 2000 at 19:51:49:
Because of the location that my seizures occur, they prescribed a mild antidepressant to offset the affects of the seizures and meds. My seizures are in the left temporal lobe and the primary sector it messes with is my emotions.
: Hello. I seem to get "breakthrough" seizures (clusters of them in fact) when stressed out. I have vastly modified my life to lessen this (moved, changed professions, don't drive, etc) and still get stressed and clusters (I have had 3 in the last 3 days). Dilantin (I take 600mg a day, 300 motning, 300 evening to maintain levels) and it makes me dopey and sleepy (2 of the 7 dwarfs, oh well!). Would anyone know if something like valium is a good added medication? Also, I use a computer, and the "flicker" is a culprit for bringing them on. Does an LCD screen offset that problem? Thanks for any response.